NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Hello Dr. gud day.I was simultaneously prescribed with amoxiciline, ciproflaxacine and rabeprazole for the treatment of ulcer and typhoid for about 3weeks. before then, also I use to take amox. and cipro. when ever I have symptoms of uti or typhoid. just recently I observed white coat develops on my tongue. I used salt and hydrogen peroxide to treat it, but it doesn't go. I suspect may b its hiv, though I have no risk to HIV infection. I went for HIV test several times but d result came back normal. Dr I need or help."

    User Avatar
    A 5 years year old male asked:
    2 years ago
    Hello Dr. gud day.I was simultaneously prescribed with amoxiciline, ciproflaxacine and rabeprazole for the treatment of ulcer and typhoid for about 3weeks. before then, also I use to take amox. and cipro. when ever I have symptoms of uti or typhoid. just recently I observed white coat develops on my tongue. I used salt and hydrogen peroxide to treat it, but it doesn't go. I suspect may b its hiv, though I have no risk to HIV infection. I went for HIV test several times but d result came back normal. Dr I need or help.
    Dr. Tomiwa A answered:
    2 years ago
    Good afternoon, poor oral hygiene, smoking, dehydration and alcohol consumption can cause it. Antibiotics use too can also cause whitish deposits on your tongue. Since you have done the HIV test and it came out negative you should try to avoid the earlier listed causes, the issue should be resolved then.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app